MathSciNet Relay Station
MathSciNet bibliographic data
MR1807953 (2001m:57008) 57M25 (57N10)
Brittenham, Mark; Wu, Ying-Qing The classification of exceptional Dehn surgeries on 2-bridge knots. Comm. Anal. Geom. 9 (2001), no. 1, 97–113.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement